# SDR SWAA2025111925572

- Difficulty date: October 18, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 57,170 hours, 34,464 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Nut Plate
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RAIL NUT PLATES INTERNAL CAVITY LEADING EDGE LOCATED OFSS569 AT RT WING.  REPLACED RAIL NUT PLATES INTERNAL CAVITY LEADING EDGE LOCATED OFSS569 AT RT WING. IAW B737-700 SRM 51-10-02-0G-0 ITEM 9; SRM 51-40-02-0G-0 AND DWG 112A4402 SHEET: 14 REV: - MEASUREMENT OF CRACK IS: L= 0.379.
